# SDR SWAA2023052529771

- Difficulty date: April 20, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 19,572 hours, 9,642 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE PANEL ATTACHMENT PLATE(WIGGLE) CRACKED JUST OUTBOARD OF LEFT WING PANEL 551DB.<[01] REPLACED WIGGLE PLATE ASSY. 52-50-00-22-205. PER SRM 51-40-02;[02] REPLACED WIGGLE PLATE ASSY. 115A2781-3 PER SRM 51-40-02;[03] INSPECTION COMPLETE ON CORRECTIVE ACTION #2 FOR REPLACEMENT OF THE WIGGLE PLATE.
